# SDR UPS205506

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Water Entrapment
- Location: Nr 14 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED POSSIBLE WATER ENTRAPMENT IN VIEW 4 OF X-RAY OF SPOILER NR 14.  REPAIRED PER SRM 57-50-6.
